an embarrassing albeit important subject with me. as most of you know i have had numerous back surgeries. after all of them except the last, i was able to function normally in the old sex department. it was only after my last one about 3-4 years ago that i have had as one would say been unable to turn on the old engine. i have talked to my back guy and my urologist and one says yes it could happen and the other says no. i have been on the same type and number of meds for 10 years so i don't think it is them. one guy said there are nerves that can be damaged with fusions. i know they had a guy to monitor my nerve functions during surgery but nothing was said. i have been on ed meds with no help. i have tried different ones and doses with no help. my wife is somewhat understanding. i have used testosterone supplements with the best results but i get extreme acne with either the shots or gel,androgel. any of you guys have had the similar problems? i am only 64 and hopefully this can be managed.
I have 4 fusions from L5-3, the latest last May '12 where they fixed my disc that broke.They went through my side this time. I take 40 mg of oxycontin 4x a day and 4 fenatyl lollipops 300 micro gms 4x a day.